| Model Number |
1012274-30 |
| Medical Device Problem Codes |
Off-Label Use (1494); Difficult to Remove (1528); Material Separation (1562); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/24/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents/complaints from this lot.The investigation determined the reported difficulties and additional treatment appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that this was a procedure performed to treat a heavily calcified target lesion in an unspecified below-the-knee, lower extremity artery.During advancement of the trek dilatation catheter, the device was unable to cross to the target lesion and became trapped in the vessel calcification.An attempt was made to remove the device; however, resistance was noted and the distal balloon portion of the dilatation catheter separated, remaining in the patient anatomy.A snare device was advanced and the separated segment was able to be removed.There was no adverse patient sequela and no clinically significant delay.No additional intervention was performed.